# SDR AALA20151023001

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 16,596 hours, 6,494 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAIL STRIKE ANNUNCIATION AFTER LIFTOFF ABOUT 50 AGL.  FOLLOWED CHECKLIST, DECLARED AN EMER.  RETURNED WITHOUT FURTHER INCIDENT.  LIGHT WENT OUT IN PATTERN.  RAFT REMOVED FROM SERVICE.  ACCOMPLISHED TAIL STRIKE INSPECTION & OVERWEIGHT LANDING INSPECTION WITH NO DAMAGE FOUND.  ACCOMPLISHED DFCS TESTS WITH NO FAULTS FOUND.  ACCOMPLISHED HGS TEST, NO FAULTS FOUND.
